RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2017, том 22, выпуск 1, страницы 27–53 (Mi rcd242)  

Degenerate Billiards in Celestial Mechanics

Sergey V. Bolotinab

a University of Wisconsin-Madison, 480 Lincoln Dr., Madison, WI 53706-1325, USA
b V.A. Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Аннотация: In an ordinary billiard trajectories of a Hamiltonian system are elastically reflected after a collision with a hypersurface (scatterer). If the scatterer is a submanifold of codimension more than one, we say that the billiard is degenerate. Degenerate billiards appear as limits of systems with singularities in celestial mechanics. We prove the existence of trajectories of such systems shadowing trajectories of the corresponding degenerate billiards. This research is motivated by the problem of second species solutions of Poincaré.

Ключевые слова: Hamiltonian system, billiard, celestial mechanics, collision, regularization, shadowing, action functional

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 15-01-03747a
Supported by the RFBR grant of the Russian Academy of Sciences “Modern problems of classical dynamics” (project 15-01-03747a).


DOI: https://doi.org/10.1134/S1560354717010038

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37D05, 37D50, 37J15, 37J50, 37N05
Поступила в редакцию: 29.11.2016
Принята в печать:06.12.2016
Язык публикации: английский

Образец цитирования: Sergey V. Bolotin, “Degenerate Billiards in Celestial Mechanics”, Regul. Chaotic Dyn., 22:1 (2017), 27–53

Цитирование в формате AMSBIB
\RBibitem{Bol17}
\by Sergey V. Bolotin
\paper Degenerate Billiards in Celestial Mechanics
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 1
\pages 27--53
\mathnet{http://mi.mathnet.ru/rcd242}
\crossref{https://doi.org/10.1134/S1560354717010038}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3607640}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000394354800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85012117692}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd242
  • http://mi.mathnet.ru/rus/rcd/v22/i1/p27

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:118
    Литература:17
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019